# SDR SIMA201132902

- Difficulty date: November 24, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 22,573 hours, 19,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS MAIN DOOR DIFFICULT TO OPERATE.  MAY JUST NEED LUBRICATION.  LUBRICATED THE ACTUATING EXTERNAL HANDLE IAW EMB 140 AMM 52-18-00 AND CLEANED SEAL FROM STICKERS.  OPS CHECK GOOD.
